Aa
A
A
A
Close
Dermatology Community
53.9k Members
Avatar universal

Recurring Tinea versicolor

I was diagnosed with tinea versicolor about a year ago. My doctor prescribed a cream to treat it. I applied it as directed. However, as soon as I stopped using it, the infection returned within two or three days. I had plenty of the prescription cream left, so I started treatment again . The infection again cleared up , but again reappeared as soon as I stopped using the cream. I just can't seem to get rid of it permanently and it has been highly frustrating. It's in small blotches on the front of both shoulders, my chest, stomach, and predominantly on my back, where it is very itchy. Since the cream does not seem a good permanent solution, is there anything else I can do to get rid of it permanently? My doctor had also prescribed a pill to treat it , which had the same effect. It only got rid of it short-term. He recommended I not continue taking the pill because it can cause liver damage . I'm tired of being itchy and blotchy . Please help!
0 Responses
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions